Semipermeable surfaces for non-smooth differential inclusions

Andrzej Leśniewski; Tadeusz Rzeżuchowski

Mathematica Bohemica (2006)

  • Volume: 131, Issue: 3, page 261-278
  • ISSN: 0862-7959

Abstract

top
We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries.

How to cite

top

Leśniewski, Andrzej, and Rzeżuchowski, Tadeusz. "Semipermeable surfaces for non-smooth differential inclusions." Mathematica Bohemica 131.3 (2006): 261-278. <http://eudml.org/doc/249907>.

@article{Leśniewski2006,
abstract = {We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries.},
author = {Leśniewski, Andrzej, Rzeżuchowski, Tadeusz},
journal = {Mathematica Bohemica},
keywords = {differential inclusions; semipermeable surfaces; barrier solutions; barrier solution},
language = {eng},
number = {3},
pages = {261-278},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Semipermeable surfaces for non-smooth differential inclusions},
url = {http://eudml.org/doc/249907},
volume = {131},
year = {2006},
}

TY - JOUR
AU - Leśniewski, Andrzej
AU - Rzeżuchowski, Tadeusz
TI - Semipermeable surfaces for non-smooth differential inclusions
JO - Mathematica Bohemica
PY - 2006
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 131
IS - 3
SP - 261
EP - 278
AB - We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries.
LA - eng
KW - differential inclusions; semipermeable surfaces; barrier solutions; barrier solution
UR - http://eudml.org/doc/249907
ER -

References

top
  1. Viability Theory, Birkhauser, Boston, 1991. (1991) Zbl0755.93003MR1134779
  2. Set-Valued Analysis, Birkhauser, Boston, 1990. (1990) MR1048347
  3. On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part I), SIAM J. Control Optim. 35 (1997), 1638–1652. (1997) MR1466920
  4. On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part II), SIAM J. Control Optim. 35 (1997), 1653–1671. (1997) MR1466921
  5. Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equation, SIAM J. Control Optim. 31 (1993), 257–272. (1993) MR1200233
  6. Measurable viability theorems and the Hamilton-Jacobi-Bellman equation, J. Differ. Equations 116 (1995), 265–305. (1995) MR1318576
  7. Differential Games, John Wiley, New York, 1965. (1965) Zbl0125.38001MR0210469
  8. On conditions for right-hand sides of differential relations, Čas. pěst. mat. 102 (1977), 334–349. (1977) MR0466702
  9. Extension of a Scorza-Dragoni theorem to differential relations and functional-differential relations, Commentationes Mathematicae, Tomus specialis in honorem Ladislai Orlicz, I. Polish Scientific Publishers, Warsaw (1978), 147–158. (1978) MR0504159
  10. Sets of solutions of differential relations, Czechoslovak Math. J. 31 (1981), 554–568. (1981) MR0631602
  11. Integral of multivalued mappings and its connection with differential relations, Čas. pěst. mat. 108 (1983), 8–28. (1983) MR0694137
  12. Kneser’s theorem for multivalued differential delay equations, Čas. pěst. mat. 104 (1979), 1–8. (1979) MR0523570
  13. Autonomous differential inclusions sharing the families of trajectories, Accepted at Demonstratio Mathematica. 
  14. Representation formulas for Hamilton Jacobi equations related to calculus of variation problems, Topol. Methods Nonlin. Anal. 20 (2002), 85–118. (2002) MR1940532
  15. Continuous Selectors. Part I: Linear Selectors, J. Convex Anal. 5 (1998), 249–267. (1998) MR1670348
  16. Differential inclusions and target problems, SIAM J. Control Optim. 30 (1992), 324–335. (1992) Zbl0862.49006MR1149071
  17. Scorza-Dragoni type theorem for upper semicontinuous multivalued functions, Bull. Acad. Polon. Sc., Sér. Sc. Math. Phys. 28 (1980), 61–66. (1980) Zbl0459.28007MR0616201
  18. Boudary solutions of differential inclusions and recovering the initial data, Set-Valued Analysis 5 (1997), 181–193. (1997) MR1463930
  19. On the set where all the solutions satisfy a differential inclusion, Qualitative Theory of Differential Equations, Szeged, 1979, pp. 903–913. (1979) MR0680625
  20. Convex Bodies: The Brunn-Minkowski Theory, Cambridge University Press, Cambridge, 1993. (1993) Zbl0798.52001MR1216521
  21. Un theorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un’altra variabile, Rendiconti Sem. Mat. Padova 17 (1948), 102–106. (1948) MR0028385
  22. Una applicazione della quasi-continuità semiregolare delle funzioni misurabili rispetto ad una e continue rispetto ad un’altra variabile, Atti Acc. Naz. Lincei 12 (1952), 55–61. (1952) MR0047123
  23. Introduction to the Theory of Differential Inclusions, American Mathematical Society, Providence, Rhode Island, 2002. (2002) Zbl0992.34001MR1867542

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.